• question-icon

    What causes fever, severe body aches, excessive sweating and uncontrollable shaking?

default
Posted on Tue, 4 Jul 2017 in Medicines and Side Effects
Question: On Sat 6/10 I developed the following symptoms : Fever 102.8, severe body aches, sleep sweats, shaking uncontrollably. Aspirin did not break fever . Is this the flu??
doctor
Answered by Dr. Ivo Ditah 29 minutes later
Brief Answer:
Take Tylenol 1000mg every 6-8hours!

Detailed Answer:
Hi and thanks so much for this query.

I have reviewed your information fully. This is suggestive of a flu. My preferred drug for safety purposes and efficiency is Tylenol: 1000mg every 6-8hours. If there are any other symptoms, report them to me for review and more guidance.

I hope this helps. I wish you well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Aspirin

doctor1 MD

I woke up the last two or three mornings with a bad headache. It usually goes away after I take an aspirin or get to work. I never have them...

doctor1 MD

I have Ehlers Danlos, hypermobility type. I am female, 58 years old with a lifelong history of easy bruising -- not too bad. I just couldn t be...

doctor1 MD

Is it ok for me to take tolperisone hydrochloride biocalm while i am also currently taking aspirin and lipitor? Also you should know i have a heart...

doctor1 MD

my 12 yr old son complained of a sore throat and slight headache earlier today I gave him on 81 mg baby aspirin then approx. 3 hours later he...

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the...

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took...

Get personalised answers from verified doctor in minutes across 80+ specialties

163 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ivo Ditah
  • Q - What causes enlarged heart?

  • Q - What causes spotting after having sex?

  • Q - Suggest side effects of Premarin

  • Q - Suggest treatment for recurrent urinary tract infection

  • Q - Can Wimpat,Keppra and Lamictal be taken when BP is high?

  • Q - When can orgasm be experienced after a total hystorectomy?

  • Q - Is tremination of pregnancy at after 26 weeks advisable?

  • Q - What causes swelling at the injection site?

  • Q - Suggest treatment for Angioma

  • Q - What causes chronic Idiopathic thrombocytopenic purpura?

backtotop2